Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287150] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, Recent results in wavelet applications, Journal of Electronic Imaging, vol. 7 no. 4 (1998), pp. 719-724, ISSN 1017-9909
    (last updated on 2017/12/13)

    Abstract:
    We present three recent developments in wavelets and subdivision: wavelet-type transforms that map integers to integers, with an application to lossless coding for images; rate-distortion bounds that realize the compression given by nonlinear approximation theorems for a model where wavelet compression outperforms the Karhunen-Loève approach; and smoothness results for irregularly spaced subdivision schemes, related to wavelet compression for irregularly spaced data. © 1998 SPIE and IS&T.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320